Royal Irish Academy Logo
• Publications Home

Mathematical Proceedings of the Royal Irish Academy

• Journal Home
• Editors & Editorial Board
• Instructions to Authors
• Subscribe
• Editors Login
• Search Journals

Buy online

Mathematical Proceedings of the Royal Irish Academy

ISSN: 1393-7197
Volume 99, Issue 1
Publication Date: 1999

Cecília S. Fernandez. On new Banach spaces of analytic mappings. 99A(1):1-16. [FullText]
J.J. Koliha. The Drazin and Moore-Penrose inverse in C*-algebras. 99A(1):17-27. [FullText]
B.J. Harris, S.T. Talarico. On the eigenvalues of second-order linear differential equations with fractional transition points. 99A(1):29-38. [FullText]
Pat Muldowney. Topics in probability using generalised Riemann integration. 99A(1):39-50. [FullText]
P.A. Hogan. Plane gravitational waves and Bertotti-Robinson space-times. 99A(1):51-55. [FullText]
Hugo Arizmendi, Robin E. Harte. Almost openness in topological vector spaces. 99A(1):57-65. [FullText]
Donal O'Regan. A note on the topological structure of the solution set of abstract Volterra equations. 99A(1):67-74. [FullText]
Francesc Perera. Monoids arising from positive matrices over commutative C*-algebra. 99A(1):75-84. [FullText]
Z.L. Chen, A.W. Wickstead. Equalities Involving The Modulus Of An Operator. 99A(1):85-92. [FullText]
Dov Aharonov, Simeon Reich, David Shoikhet. Flow invariance conditions for holomorphic mappings in Banach spaces. 99A(1):93-104. [FullText]
Jing-Hui Qiu. Regularity properties of (LM)-spaces of type (M0). 99A(1):105-111. [FullText]
S.A. Iyase. Non-resonant oscillations for some fourth-order differential equations with delay. 99A(1):113-121. [FullText]